American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05E10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 80 found      Go to page: 1 2 3

[31] Bangming Deng, Jie Du, Brian Parshall and Jianpan Wang. The integral theory of quantum Schur algebras. Math. Surveys Monogr. 150 (2008) 405-434.
Book volume table of contents   
View Article: PDF

[32] Bangming Deng, Jie Du, Brian Parshall and Jianpan Wang. Bases of quantum enveloping algebras of finite type. Math. Surveys Monogr. 150 (2008) 467-504.
Book volume table of contents   
View Article: PDF

[33] Bangming Deng, Jie Du, Brian Parshall and Jianpan Wang. Quantum enveloping algebras. Math. Surveys Monogr. 150 (2008) 271-322.
Book volume table of contents   
View Article: PDF

[34] Bangming Deng, Jie Du, Brian Parshall and Jianpan Wang. Ringel-Hall algebras. Math. Surveys Monogr. 150 (2008) 437-465.
Book volume table of contents   
View Article: PDF

[35] Bangming Deng, Jie Du, Brian Parshall and Jianpan Wang. Algebras with Frobenius morphisms. Math. Surveys Monogr. 150 (2008) 83-126.
Book volume table of contents   
View Article: PDF

[36] Bangming Deng, Jie Du, Brian Parshall and Jianpan Wang. Getting started. Math. Surveys Monogr. 150 (2008) 1-40.
Book volume table of contents   
View Article: PDF

[37] Bangming Deng, Jie Du, Brian Parshall and Jianpan Wang. Representations of quivers. Math. Surveys Monogr. 150 (2008) 43-82.
Book volume table of contents   
View Article: PDF

[38] Bangming Deng, Jie Du, Brian Parshall and Jianpan Wang. Constructing quantum $\mathrm {gl}_n$ via quantum Schur algebras. Math. Surveys Monogr. 150 (2008) 591-620.
Book volume table of contents   
View Article: PDF

[39] Bangming Deng, Jie Du, Brian Parshall and Jianpan Wang. Finite Dimensional Algebras and Quantum Groups. Math. Surveys Monogr. 150 (2008) MR MR2457938.
Book volume table of contents   

[40] Bangming Deng, Jie Du, Brian Parshall and Jianpan Wang. Serre relations in quantum Schur algebras. Math. Surveys Monogr. 150 (2008) 537-589.
Book volume table of contents   
View Article: PDF

[41] Bangming Deng, Jie Du, Brian Parshall and Jianpan Wang. Coxeter groups and Hecke algebras. Math. Surveys Monogr. 150 (2008) 183-228.
Book volume table of contents   
View Article: PDF

[42] Bangming Deng, Jie Du, Brian Parshall and Jianpan Wang. Cells and representations of symmetric groups. Math. Surveys Monogr. 150 (2008) 367-403.
Book volume table of contents   
View Article: PDF

[43] Bangming Deng, Jie Du, Brian Parshall and Jianpan Wang. Quivers with automorphisms. Math. Surveys Monogr. 150 (2008) 127-179.
Book volume table of contents   
View Article: PDF

[44] Bangming Deng, Jie Du, Brian Parshall and Jianpan Wang. Hopf algebras and universal enveloping algebras. Math. Surveys Monogr. 150 (2008) 229-270.
Book volume table of contents   
View Article: PDF

[45] Bangming Deng, Jie Du, Brian Parshall and Jianpan Wang. Kazhdan-Lusztig combinatorics for Hecke algebras. Math. Surveys Monogr. 150 (2008) 325-365.
Book volume table of contents   
View Article: PDF

[46] Jason Fulman. Stein's method and random character ratios. Trans. Amer. Math. Soc. 360 (2008) 3687-3730. MR 2386242.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] William Y. C. Chen and Arthur L. B. Yang. Stanley's zrank conjecture on skew partitions. Trans. Amer. Math. Soc. 360 (2008) 3121-3131. MR 2379790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Giandomenico Boffi and David A. Buchsbaum. On the Littlewood-Richardson rule for almost skew-shapes. Proc. Amer. Math. Soc. 136 (2008) 1155-1161. MR 2367089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Mikhail Khovanov, Volodymyr Mazorchuk and Catharina Stroppel. A categorification of integral Specht modules. Proc. Amer. Math. Soc. 136 (2008) 1163-1169. MR 2367090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Pierre Baumann and Christophe Hohlweg. A Solomon descent theory for the wreath products $G\wr\mathfrak S_n$. Trans. Amer. Math. Soc. 360 (2008) 1475-1538. MR 2357703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] I. P. Goulden and A. Rattan. An explicit form for Kerov's character polynomials. Trans. Amer. Math. Soc. 359 (2007) 3669-3685. MR 2302511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] William Y. C. Chen, Eva Y. P. Deng, Rosena R. X. Du, Richard P. Stanley and Catherine H. Yan. Crossings and nestings of matchings and partitions. Trans. Amer. Math. Soc. 359 (2007) 1555-1575. MR 2272140.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Nicholas A. Loehr and Gregory S. Warrington. Square $\boldsymbol{q,t}$-lattice paths and $\boldsymbol{\nabla(p_n)}$. Trans. Amer. Math. Soc. 359 (2007) 649-669. MR 2255191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Jason Fulman. Martingales and character ratios. Trans. Amer. Math. Soc. 358 (2006) 4533-4552. MR 2231387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Qi-Man Shao and Zhong-Gen Su. The Berry-Esseen bound for character ratios. Proc. Amer. Math. Soc. 134 (2006) 2153-2159. MR 2215787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] J. Haglund, M. Haiman and N. Loehr. A combinatorial formula for Macdonald polynomials. J. Amer. Math. Soc. 18 (2005) 735-761. MR 2138143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Mercedes H. Rosas and Bruce E. Sagan. Symmetric functions in noncommuting variables. Trans. Amer. Math. Soc. 358 (2006) 215-232. MR 2171230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Ron M. Adin, Francesco Brenti and Yuval Roichman. Descent representations and multivariate statistics. Trans. Amer. Math. Soc. 357 (2005) 3051-3082. MR 2135735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Jason Fulman. Stein's method and Plancherel measure of the symmetric group. Trans. Amer. Math. Soc. 357 (2005) 555-570. MR 2095623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Allen Knutson, Terence Tao and Christopher Woodward. The honeycomb model of $GL_n({\mathbb C})$ tensor products II: Puzzles determine facets of the Littlewood-Richardson cone. J. Amer. Math. Soc. 17 (2004) 19-48. MR 2015329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 80 found      Go to page: 1 2 3